# SDR FDEA200902260742

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4R HAS ELONGATED SCALLOPS AT FR 62.  REPLACED SEAT TRACK 4R FROM FR 62 TO FR 65 IAW SRM 51-23-10 AND 51-75-10 AND SRM 53-10-16 FIG 208 SHEET 1.  INSTALLED REPLACEMENT SEAT TRACK AND SPLICED IAW SRM 53-10-16 FIG 208.
